# SDR HEEA077002

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2200 · Auto Flight System
- Part: Pin
- Part number: 212001139001
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT THROTTLE WOULD NOT CONTROL THE NR 2 ENGINE. MAINTENANCE FOUND PIN CONNECTING COPILOT THROTTLE GRIP TO SHAFT IN COLLECTIVE STICK TO HAD BACKED OUT.  REINSTALLED PIN.
